# SDR FDEA201602080488

- Difficulty date: February 8, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 85,780 hours, 36,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA3834501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, STATION 595 BULKHEAD, LOWER HORIZONTAL BEAM Z = -80, UPPER & LOWER SURFACE, CTR AREA, IS CRACKED.  INSTALLED REPAIRED DOUBLERS IAW SRM 53-40-00 FIG 36.
